MathSciNet Relay Station
MathSciNet bibliographic data
MR516088 (80i:46046) 46J20 (32E25 46G20)
Globevnik, J. Boundaries for polydisc algebras in infinite dimensions. Math. Proc. Cambridge Philos. Soc. 85 (1979), no. 2, 291–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement